Unusual radiographic appearance of drug-induced pharyngeal angioedema and differential considerations

S. P. Raman, B. E. Lehnert, S. Pruthi

Research output: Contribution to journalArticle

Abstract

A 59-year-old woman treated chronically with enalapril, an angiotensin-converting enzyme inhibitor (ACE-I) presented with difficult swallowing and speaking. Although her symptoms were clinically consistent with an adverse angioedema reaction to the ACE-I, initial imaging was not entirely consistent with our conceptual understanding of angioedema. This case report will discuss the myriad possible imaging presentations of this disease, as well as the differential diagnosis for this atypical manifestation of ACE-I-induced angioedema.

Original languageEnglish (US)
Pages (from-to)77-78
Number of pages2
JournalAmerican Journal of Neuroradiology
Volume30
Issue number1
DOIs
StatePublished - Jan 1 2009

    Fingerprint

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging
  • Clinical Neurology

Cite this